MAUDE Adverse Event Report: LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE

LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE
Model Number AESR60W
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 02/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The aeon endostapler system consists of a handle and reload.During a laparoscopic revision of a gastroenterostomy, aeon reloads were used on duodenum.Procedure was completed with no issues and no staple line concerns were noted at the end of the procedure.However, the patient had to be taken back into the or due to two separate postoperative bleeds from the small bowel.It was confirmed that the staple line did not come apart and that the staple formation looked appropriate.It was not identified where the bleeding was observed.The surgeon applied additional suture and resolved the bleeding.No further intervention, patient complications or harm associated with this incident.No device problem was identified, this event is being reported in abundance of caution.
 
Additional Manufacturer Narrative
The product could not be evaluated, as it was discarded after use.However, the device history record was reviewed and no issues were identified.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
kerry mcconnaughay
23 crosby drive
bedford, MA 01730
MDR Report Key18993348
Report Number3012998149-2024-00002
Device Sequence Number12663811
Product Code GDW
UDI-Device Identifier00851574008905
UDI-Public(01)00851574008905(17)280930(10)23BR544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAESR60W
Device Lot Number23BR544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown